# SDR ORJA9817

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT ROW LIGHTS ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED RIGHT AFT EMERGENCY EXIT ROWS BATTERY PACK, OPS NORMAL OF EMERGENCY LIGHT SYSTEM.  (M)
